# SDR AC2R921GL03192024

- Difficulty date: March 19, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N921GL
- Make and model: Skrsky S92A
- Aircraft serial: 920199
- Aircraft time: 8,318 hours, 3,790 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bushing
- Part number: 9235135109103
- Condition: Cracked
- Location: Mount
- Part time: 358 hours
- Component: Main Gearbox, Skrsky
- Component part number: 9235115100050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE OF THE BUSHINGS ON THE RH MOUNTING FOOT WAS FOUND TO BE FRACTURED.
